Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Schwartz distributions analytic in a parameter and associated semi-analytic functions

Author: Clifford A. Long
Journal: Proc. Amer. Math. Soc. 18 (1967), 615-618
MSC: Primary 46.40
MathSciNet review: 0212568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maxime Bôcher, On semi-analytic functions of two variables, Ann. of Math. (2) 12 (1910), no. 1, 18–26. MR 1503510,
  • [2] I. M. Gel′fand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Properties and operations; Translated from the Russian by Eugene Saletan. MR 0435831
  • [3] Israel Halperin, Introduction to the theory of distributions. Based on the lectures given by Laurent Schwartz, University of Toronto Press, Toronto, 1952. MR 0045933
  • [4] Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society